MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TRACHEOSTOMY TUBE, ADULT HYPERFLEX; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TRACHEOSTOMY TUBE, ADULT HYPERFLEX; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 75HA80
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that in the operating room (or), while placing the tube and inflating the cuff on the patient, the cuff appeared to be adhered and could not be inflated.Air abnormally remained in the pilot balloon and had difficulty entering the cuff, and resistance was observed.There was patient involvement and there was unknown patient harm.
 
Additional Manufacturer Narrative
H3/h6: investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One unit was received for evaluation in used condition.Visual inspection confirmed the device had been used.Visual inspection did not identify any manufacturing defects with the device.Functional testing was performed and no anomalies were identified.The investigation did not find a manufacturing defect with the returned device.The instructions for use state under warnings, "failure to align the shaft graduation marks between the arrows marked on the neck flange locking ring may result in occlusion of the inflation lumen causing restriction to inflation and deflation of the cuff.The inflation lumen in the shaft must not be clamped by the flange locking ring." under set-up the instructions also state, "adjust the tube to the desired length.Align the shaft graduation marks with the arrows mark on the adjustable neck flange locking ring ensuring that the inflation lumen in the shaft lies in the cut-out section of the locking ring." the investigation determined that the instructions for use were not followed.

Brand Name
BIVONA TRACHEOSTOMY TUBE, ADULT HYPERFLEX
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
avenida calidad no..4, parque
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24586490
Report Number3012307300-2026-02353
Device Sequence Number5573485
Product Code JOH
UDI-Device Identifier15021312013856
UDI-Public(01)15021312013856(17)300219(10)6092472
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K081440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number75HA80
Device Lot Number6092472
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/05/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown